RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2005, Volume 196, Number 5  


Impact of the shape of functions on the orders of piecewise polynomial and rational approximation
V. N. Konovalov
3
Steinberg conformal algebras
A. V. Mikhalev, I. A. Pinchuk
31
Deficiency indices of a one-term symmetric differential operator of even order degenerate in the interior of an interval
Yu. B. Orochko
53
Asymptotics of the eigenelements of the Laplacian with singular perturbations of boundary conditions on narrow and thin sets
M. Yu. Planida
83
Laurent expansion for the determinant of the matrix of scalar resolvents
S. V. Savchenko
121
Pluriharmonic continuation in a fixed direction
A. S. Sadullaev
145
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019